Jump to content
thecricketer90

on finasteride and minox for 2 mths

Recommended Posts

I am aged 23 been on the 2 meds(finasteride 0.5 mg/day and minox 1ce in night) for a month. shedding is evident. my hair has got worse :(. NO side effects though:o.

already NW 4(jumped from 3 to 4 from last month). i dont apply hair oil at all because bald spaces appear. is it ok ?

what have you all got to say ? HELP!!! :confused:

Share this post


Link to post
Share on other sites

sounds normal to me man. when you shed, did you notice miniaturized hair falling out? give it more time, if you stay consistent i'm sure things will get better. I'm on 0.5mg Propecia daily. I'm going through some slight shedding as well

Share this post


Link to post
Share on other sites

Thecricketer,

 

Welcome to the forums!! This is all very normal. I shed really bad the first two months I started the meds, and had a panic attack. I continued the treatments as advised however, and my hair grew back much stronger than before. Keep on with what you're doing now, and don't get discouraged by the (very normal) shed that is happening! Let us know when the shed and your regrowth begins to stabilize!!

 

Best,

 

Mike


4737 FUT with Dr. Rahal on 11/16/2012

 

Daily regimen: 1/4 Proscar (1.25 mg Finasteride), Rogaine Foam (twice daily), 1000 mcg Biotin, 1 combo Vitamin D/Calcium/Magnesium, 1500 mg Glocosamine, 750 mg MSM, 1200 mg Fish Oil, 2000 mg Vitamin C, Super B-Complex, 400 I.U Vitamin E.

 

I am not a medical professional. All views and opinions expressed in this forum are of my own.

Share this post


Link to post
Share on other sites

@shabs88 Yes i am seeing thin hairs coming out.how long have you been on these meds ? did you have side effects because i dont have one ?

 

@ agenteye I dont apply hair oil is that OK ? did you have side effects because i dont have one ?

Share this post


Link to post
Share on other sites

Hi thecricketer,

 

Again, no need to worry at all pal! Seeing thin hairs coming out is perfectly normal...and keep in mind, hair (even healthy hair) goes through growth stages and shedding. The important thing to remember throughout all of this, is to keep the treatment up consistently. As far as your question on "hair oil" goes, I am confused as to what you are asking here? Are you referring to a styling product such as a gel or a hairspray? I don't use any styling products as of now.....but am hoping my recent transplant gives me the hair I need to be able to start!! As far as any side effects with the fin/minox, I have had none. I have been on finasteride going on 4 years now, and Rogaine for at least 3.....maybe longer! So far so good....and side effects with these two drugs don't negatively affect the majority of their users!! It does happen though from time to time....

 

Keep us posted buddy!


4737 FUT with Dr. Rahal on 11/16/2012

 

Daily regimen: 1/4 Proscar (1.25 mg Finasteride), Rogaine Foam (twice daily), 1000 mcg Biotin, 1 combo Vitamin D/Calcium/Magnesium, 1500 mg Glocosamine, 750 mg MSM, 1200 mg Fish Oil, 2000 mg Vitamin C, Super B-Complex, 400 I.U Vitamin E.

 

I am not a medical professional. All views and opinions expressed in this forum are of my own.

Share this post


Link to post
Share on other sites

No worries bud....no oil for me here! Maybe that's why I lost all my hair over the last decade, haha??!! I do use a conditioner a few times a week though (not since my surgery though, as I can't resume normal hair care until the one month mark this weekend), and it does seem to keep the follicles hydrated!


4737 FUT with Dr. Rahal on 11/16/2012

 

Daily regimen: 1/4 Proscar (1.25 mg Finasteride), Rogaine Foam (twice daily), 1000 mcg Biotin, 1 combo Vitamin D/Calcium/Magnesium, 1500 mg Glocosamine, 750 mg MSM, 1200 mg Fish Oil, 2000 mg Vitamin C, Super B-Complex, 400 I.U Vitamin E.

 

I am not a medical professional. All views and opinions expressed in this forum are of my own.

Share this post


Link to post
Share on other sites

 

thecricketer90- i did experience sides after 1 month of using 1mg propecia. my mood was off and my libido significantly dropped. i don't think it was psychological because i started taking the drug with a very positive and open mindset. when i noticed these side effects, i started cutting the propecia in half and taking 0.5mg daily. i havent noticed any sides since then and everything seems to be getting back to normal. i believe i'm still shedding a little though, but hopeful that its all part of the process and my hair will grow back stronger and thicker. hang in there!

Share this post


Link to post
Share on other sites

i also use castor oil mixed with vitamin e oil once a week and leave it on for an hour or so. not sure if its helping but i doubt its hurting haha

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×